# SDR CA111026002

- Difficulty date: October 26, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Adjuster
- Condition: Jammed
- Location: Heater
- Component: Heater, Janitrol
- Component part number: A07D32
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ADJUSTABLE SCREW JAMMED.
